# SDR FPIA2012F00004

- Difficulty date: March 2, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N2437S
- Make and model: Cessna 210L
- Aircraft serial: 21061281
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: T15N714ACA
- Part serial: 6110524
- Condition: Cracked
- Location: Nr 3
- Part time: 1,180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION-COMPRESSION TEST, FOUND NR 3 CYLINDAER AND NR 5 CYLINDER HEAD CRACKED AT THE TOP OF CYLINDER SLEEVE AT EXHAUST PORT 4 TO 6 INCHES LONG.  REPLACED PROT 4 TO 6 INCHES LONG.  REPLACED BOTH WITH NEW CYLINDER ASSY. NR 3 CYLINDER, SN 61105-24.  NR 5 CYLINDER, SN 61105-22.
